Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The folded ribbon theorem for regular closed curves in the plane


Author: George K. Francis
Journal: Bull. Amer. Math. Soc. 74 (1968), 264-267
DOI: https://doi.org/10.1090/S0002-9904-1968-11914-7
MathSciNet review: 0220263
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Charles J. Titus, A theory of normal curves and some applications, Pacific J. Math. 10 (1960), 1083-1096. MR 114189
  • 2. Charles J. Titus, The combinatorial topology of analytic functions on the boundary of a disk, Acta Math. 106 (1961), 45-64. MR 166375
  • 3. Hassler Whitney, On regular closed curves in the plane, Compositio Math. 4 (1937), 276–284. MR 1556973


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11914-7

American Mathematical Society